Thunderstorm Wind, Elmore
- When
- July 22, 1:36 PM CST
- Where
- Elmore County, Millbrook
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.483, -86.367
Trees were blown down on Airport Road.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jul 22, 11:45 AM CST, 1 hour 51 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1245 PM CDT SAT JUL 22 2006 .UPDATE...UPDATED AVIATION DISCUSSION. && .SHORT TERM...(TODAY THROUGH SUNDAY). CHANGES ARE ON THE WAY...AT LEAST TEMPORARY CHANGES. THE BIG SOUTHEASTERN STATES UPPER RIDGE HAS BROKEN DOWN...AND A EASTERN U.S. TROF IS BEGINNING TO BECOME ESTABLISHED. THIS IS LEADING TO ENHANCED RAIN CHANCES OVER THE NEXT TWO DAYS...ALONG WITH A SMALL (BUT NOTICEABLE) MODERATION OF THE RECENT HOT WEATHER WEVE BEEN HAVING. THE MORNING SURFACE MESOANALYSIS REVEALS THE COLD FRONT IS STILL QUITE A WAYS UPSTREAM (OHIO RIVER TO RED RIVER). HOWEVER...OUTFLOW BOUNDARY FROM AFTERNOON CONVECTION HAS MADE IT ALL THE WAY INTO CENTRAL ALABAMA (SHOWS UP NICELY ON RADAR AND IN SURFACE PRESSURE ANALYSIS). THIS BOUNDARY BRIEFLY ENHANCED A FLARE UP OF CONVECTION IN THE TENNESSEE VALLEY AROUND MIDNIGHT...BUT IT LOOKS LIKE THE ENHANCED CONVECTIVE AREA IS NOW SHIFTING EASTWARD INTO NORTH GEORGIA. THE PROGRESSION OF THE OUTFLOW BOUNDARY WILL STILL LIKELY HAVE A LARGE IMPACT ON THE DETAILS OF STORM DEVELOPMENT EARLY ON TODAY... AND WE WILL HAVE TO WATCH CLOSELY WHERE IT ENDS UP. AT FIRST...I THOUGHT THAT MAYBE IT WOULD CONTINUE TO SET OF SHOWERS AND STORMS THIS MORNING IN THE I-20 CORRIDOR...AND THEN EVERYTHING WOULD SHIFT SOUTH. HOWEVER...I AM NOW BEGINNING TO THINK THAT THE BOUNDARY WILL STALL...AND DEVELOPMENT MAY WAIT UNTIL THINGS HEAT UP A BIT MORE IN THE LATE MORNING OR AFTERNOON (AND ALSO WAIT FOR THE COLD FRONT TO CATCH UP). THEREFORE...HAVE DECIDED TO PLACE THE HIGHEST POPS TODAY IN THE NORTH HALF. GIVEN THE SUMMERTIME AIR MASS...AND THE POTENTIAL LARGE CAPES...WILL HAVE TO WATCH FOR THUNDERSTORMS THAT MAY PRODUCE SOME DAMAGING WIND GUSTS. THE MORE ORGANIZED THE STORMS CAN BECOME (SUCH AS IN A LINE)...THE HIGHER POTENTIAL FOR MORE WIDESPREAD SEVERE STORMS. SINCE I BELIEVE THE RAIN MAY ACTUALLY TAKE A WHILE TO REDEVELOP... IT STANDS TO REASON THAT TEMPS WILL HAVE AMPLE OPPORTUNITY TO CLIMB BEFORE THE RAIN HIT (ESPECIALLY FARTHER SOUTH). THEREFORE... DECIDED TO GO ABOVE MAVMOS HIGHS AGAIN TODAY. WILL ESSENTIALLY BUY INTO THE GFS SCENARIO TONIGHT THROUGH SUNDAY NIGHT...WITH REGARD TO THE COLD FRONTAL PLACEMENT AND MOISTURE FIELDS. THIS SHIFTS THE BEST RAIN CHANCES INTO THE SOUTHERN COUNTIES...AND ALSO BRINGS TEMPERATURES DOWN TO MORE SEASONAL LEVELS. .LONG TERM...(MONDAY THROUGH FRIDAY). NO HUGE SURPRISES THIS PACKAGE BY THE MEDIUM RANGE MEMBERS. MAIN CHALLENGE REMAINS RAIN CHANCES AND AERIAL PLACEMENT. AS MENTIONED IN THE PAST SEVERAL EXTENDED DISCUSSIONS...UPPER LEVEL TROUGH LOCATED FROM THE GREAT LAKES TO SOUTHERN LOUISIANA AT THE START OF THE PERIOD...WITH TWO STOUT RIDGES ON EITHER SIDE OF THE TROUGH. UPPER LEVEL JET PATTERN KEEPS SYSTEMS RATHER PROGRESSIVE ACROSS EASTERN CANADA AND THIS WILL VIRTUALLY CUT OFF THE TROUGH OVER THE DEEP SOUTH. WHAT THIS MEANS IS THAT NO DIGGING OF THE TROUGH IS EXPECTED BEYOND MONDAY...WITH A SLOW HEIGHT RISE FORECAST THROUGH THE PERIOD. GFS/ECMWF ARE MUCH MORE IN LINE TODAY WITH A PIECE OF THE RIDGE BUILDING BACK INTO THE AREA BY PERIODS END FROM THE ATLANTIC. THE UPPER PATTERN WILL THEREFORE LOSE ITS AMPLITUDE. THE SURFACE COLD FRONT SHOULD BE LOCATED ROUGHLY FROM MONTGOMERY TO LAFAYETTE BY MONDAY MORNING. THIS FRONT ENDS UP PARALLEL TO THE UPPER FLOW INITIALLY AND WILL HANG UP ACROSS SOUTH CENTRAL ALABAMA. THE FRONT MEANDERS AROUND AND EVENTUALLY LOSES MUCH OF ITS DEFINITION BY PERIODS END...AS SURFACE FLOW SWINGS AROUND TO THE SOUTH IN MOST PLACES. THIS MEANDERING WILL ADD SOME UNCERTAINTY TO THE POP FORECAST AREAS. WILL KEEP THE GENERAL TREND OF BEST POPS SOUTHEAST TO BEGIN WITH...THEN GRADUALLY EXPANDING TO THE ENTIRE AREA BY THURSDAY AND FRIDAY. MODELS ARE TRYING TO INTRODUCE SOME DRY AIR INTO A LARGE PART OF THE AREA BEHIND FRONT...BUT ITS MISSING IT AT THE INITIAL HOUR. MODELS ALSO ADD THE IDEA OF SEVERAL SHORT WAVE TROUGHS MOVING ACROSS THE AREA BEYOND TUESDAY. AVAILABLE MOISTURE WILL BE THE KEY HERE. AT THIS TIME...WILL DECREASE POPS A TAD MONDAY NIGHT AND TUESDAY AS SOME DRIER AIR MAY INVADE THE AREA AND KEEP MOISTURE LIMITED TO FAR SOUTH. WILL KEEP THE REMAINDER OF THE FORECAST CLOSE TO WHERE IT IS NOW WITH SCATTERED ACTIVITY...MAINLY DURING DAYLIGHT HOURS. AS FOR TEMPERATURES...GFS MOS AND MEN HAVE INCREASED THIS RUN. BUT AFTER FURTHER THICKNESS REVIEW...AM WONDERING IF THE MOS VALUES ARE STILL TOO LOW. WILL INCREASE FORECAST HIGHS AND STAY AT OR JUST ABOVE MOS GUIDANCE THROUGH THE PERIOD...NEAR OR JUST ABOVE NORMAL. && .AVIATION...DISCUSSION FOR 18Z TAFS. THUNDERSTORMS HAVE DEVELOPED IN ERNEST OVER THE LAST HOUR AND THIS TREND IS EXPECTED TO CONTINUE THROUGH 19Z. THUNDERSTORMS SHOULD EVOLVE INTO A SOLID LINE OVER THE NEXT COUPLE OF HOURS AND SWEEP ACROSS CENTRAL ALABAMA AT AROUND 20 MPH. ADDITIONAL DEVELOPMENT BEHIND THIS INITIAL LINE CANNOT BE RULED OUT. ADDITIONALLY AHEAD OF THIS LINE SCATTERED THUNDERSTORMS CAN BE EXPECTED. IFR CONDITIONS CAN BE EXPECTED TO LAST FROM ONE TO TWO HOURS AT ANY GIVEN TAF SITE. LATER THIS EVENING...BEHIND THE INITIAL LINE OF THUNDERSTORMS PARTIAL CLEARING IS EXPECTED PRODUCING PREDOMINATELY VFR CONDITIONS AT TCL...BHM AND EET...WITH MVFR CONDITIONS PREDOMINATE AT ANB...TOI...AND MGM. OVERNIGHT CONDITIONS ARE EXPECTED TO IMPROVE AREA WIDE WITH RESPECT TO CLOUDS/PRECIPITATION. WINDS WILL BECOME LIGHT...WITH SOME DECREASED VISIBILITY AROUND ANB (3 TO 4 SM). BETWEEN 12 AND 18 Z TOMORROW EXPECT LIGHT NORTHERLY WINDS AND SCATTERED HIGH CLOUDS. TRIED TO TIME THE PASSAGE OF THE MAJOR LINE OF THUNDERSTORMS AND THE ASSOCIATED CLOUD INCREASES. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CDT SAT JUL 22 2006 ALZ011>015-017>050-231830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING IS EXPECTED TO AFFECT THE INTERSTATE 59 AND 20 CORRIDORS INCLUDING BIRMINGHAM AND TUSCALOOSA METROPOLITAN AREAS BETWEEN 1 AND 3 PM...AREAS ALONG A LINE FROM RAGLAND OAK MOUNTAIN AND EUTAW BETWEEN 2 AND 4...AREAS ALONG A LINE FROM ANNISTON...JEMISON TO DEMOPOLIS BETWEEN 3 AND 5 PM. LOCALLY GUSTY WINDS...FREQUENT LIGHTNING...AND UP TO TWO INCHES OF RAINFALL IN A SHORT PERIOD OF TIME CAN BE EXPECTED. ADDITIONAL DEVELOPMENT IS POSSIBLE AHEAD OF THIS LINE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING THROUGH 6 PM ACROSS MUCH OF CENTRAL ALABAMA. THE STRONGER LINE OF THUNDERSTORMS WILL MOVE ACROSS AREAS SOUTHEAST OF A LINE FROM CHEAHA STATE PARK TO CLANTON...TO CHICKASAW STATE PARK AFTER 400 PM. LOCALLY GUSTY WINDS...FREQUENT LIGHTNING... AND UP TO AN INCH OF RAINFALL IN A SHORT PERIOD OF TIME IS POSSIBLE. ADDITIONAL THUNDERSTORM DEVELOPMENT CANNOT BE RULED OUT IN THE WAKE OF THE LINE OF THUNDERSTORMS THAT HAS NOW MOVED SOUTHEAST OF THE AREA. ANYONE PLANING TO SPEND ANY AMOUNT OF TIME OUTDOORS IS URGED TO KEEP AN EYE TO THE SKY AND AN EAR TUNED TO YOUR WEATHER RADIO. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN ON SUNDAY...MAINLY SOUTHEAST OF A LINE FROM ANNISTON TO CLANTON TO SELMA. SMALL HAIL...WIND GUSTS UP TO 40 MPH AND FREQUENT LIGHTNING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY SATURDAY EVENING. 12/SIRMON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1255 PM CDT SAT JUL 22 2006 ALZ024-221845- JEFFERSON- 1255 PM CDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 145 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING...WINDS 35 TO 45 MPH...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER GRAYSVILLE...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WEST JEFFERSON... SYLVAN SPRINGS...PLEASANT GROVE...MULGA...MAYTOWN...GRAYSVILLE... ADAMSVILLE AND MINOR THROUGH 145 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. IN ADDITION TO THE LIGHTNING...THESE STORMS COULD PRODUCE STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. MINOR FLOODING COULD ALSO BE POSSIBLE. PONDING OF WATER ON ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH. 10/ARM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 112 PM CDT SAT JUL 22 2006 ALZ029-221915- RANDOLPH- 112 PM CDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 215 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM A CLUSTER OF APPROACHING THUNDERSTORMS... AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEWELL TO 10 MILES WEST OF WEDOWEE...MOVING EAST AT 20 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CORINTH...NEWELL...WOODLAND...WEDOWEE AND ROANOKE THROUGH 215 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. 12/SIRMON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 131 PM CDT SAT JUL 22 2006 ALZ017-018-026-221915- BLOUNT-ETOWAH-ST. CLAIR- 131 PM CDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR...ETOWAH AND BLOUNT COUNTIES UNTIL 215 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER SPRINGVILLE...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SPRINGVILLE... ONEONTA...MARGARET...HIGHLAND LAKE...BRANCHVILLE...ARGO...ALLGOOD AND ODENVILLE THROUGH 215 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. IN ADDITION TO THE LIGHTNING...THESE STORMS COULD PRODUCE SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. ALSO...THESE STORMS COULD PRODUCE STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. 10/ARM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 150 PM CDT SAT JUL 22 2006 ALZ025-027-221930- SHELBY-TALLADEGA- 150 PM CDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY AND TALLADEGA COUNTIES UNTIL 230 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER VINCENT...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR VINCENT... HARPERSVILLE...CHILDERSBURG...BON AIR...ALPINE BAY RESORT...WALDO... TALLADEGA AND WINTERBORO THROUGH 230 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IN ADDITION TO THE WINDS...STRONG GUSTY WINDS WILL BE POSSIBLE. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. 10/ARM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 202 PM CDT SAT JUL 22 2006 ALZ019-221945- CALHOUN- 202 PM CDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY UNTIL 245 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WEST END-COBB TOWN...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR OHATCHEE...WEST END COBB TOWN...SAKS...HOBSON CITY...BLUE MOUNTAIN...ANNISTON...WEAVER AND FORT MCCLELLAN THROUGH 245 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. IN ADDITION TO THE LIGHTNING...THESE STORMS COULD PRODUCE STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. 10/ARM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 1 NW WEST BLOCTON 33.13N 87.14W
07/22/2006 E0.88 INCH BIBB AL PUBLIC
NICKEL SIZED HAIL ON HWY 9 BETWEEN VANCE AND WEST
BLOCTON.
&&
DCWThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees were blown down on Airport Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2006Every state in 2006This day in weather historyWarnings in Alabama, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5522436.